MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC121000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore on august 1, 2025, from the medidata study database and imaging email.On (b)(6) 2025, this 62-year-old male patient underwent endovascular treatment for an abdominal aortic aneurysm (no iliac involvement).The patient was treated with a gore® excluder® conformable aaa endoprosthesis (trunk ¿ ipsilateral leg device) in the infrarenal abdominal aorta, a gore® excluder® aaa endoprosthesis (contralateral leg device) in the left common iliac artery, and a gore® excluder® aaa endoprosthesis (iliac extender device) in the right common iliac artery.The sites were accessed percutaneously on the left and right.The gore® devices were successfully navigated to the intended locations and successfully deployed.Device catheters were successfully removed after successful access, delivery and deployment of the devices.There were no access-related complications.The patient was discharged home on (b)(6) 2025.On (b)(6) 2025, the patient had a cta that showed a new dissection in the left common iliac artery adjacent to the distal end of the contralateral limb.The maximum diameter of the left common iliac artery was measured at 9 mm on (b)(6) 2025.No additional information was provided.
 
Additional Manufacturer Narrative
The patient referenced in this event file is enrolled in the tgr23-02aa together aortic registry and information regarding this event was gathered from the imedidata rave clinical study database (csd).D10: concomitant medical products: (relevant associated devices used with the device being reported on): gore® excluder® conformable aaa endoprosthesis (trunk ¿ ipsilateral leg device), and a gore® excluder® aaa endoprosthesis (iliac extender device).As part of our routine quality procedures, each batch of devices undergoes comprehensive quality control testing and inspections prior to release for distribution.Gore reviewed the manufacturing records associated with the reported lot number and verified that all release criteria had been met.The principal investigator from the study site has been contacted in order to receive more information on the event and patient outcome.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore on august 1, 2025, from the medidata study database and imaging email: on (b)(6) 2025, this 62-year-old male patient underwent endovascular treatment for an abdominal aortic aneurysm (no iliac involvement).The patient was treated with a gore® excluder® conformable aaa endoprosthesis (trunk ¿ ipsilateral leg device) in the infrarenal abdominal aorta, a gore® excluder® aaa endoprosthesis (contralateral leg device) in the left common iliac artery, and a gore® excluder® aaa endoprosthesis (iliac extender device) in the right common iliac artery.The sites were accessed percutaneously on the left and right.The gore® devices were successfully navigated to the intended locations and successfully deployed.Device catheters were successfully removed after successful access, delivery and deployment of the devices.There were no access-related complications.The patient was discharged home on (b)(6) 2025.On (b)(6) 2025, the patient had a cta that showed a new focal dissection in the left common iliac artery adjacent to the distal end of the contralateral limb.This was not previously observed before the device implantation.Extracranial doppler evaluation confirms that the dissection is not flow-limiting.The extension of the dissection is minimal.Given the current clinical and imaging findings, there is no indication for reintervention at this time.The patient remains asymptomatic.
 
Additional Manufacturer Narrative
Updated b5, g3.Updated h6: updated health effect - impact code to f26.Code f24 is no longer applicable.Updated investigation findings code to c19, code c21 is no longer applicable.Updated investigation conclusions code to d15, code d16 is no longer applicable.The device remains implanted in the patient.Therefore, a device evaluation could not be performed.The available information reported in the complaint does not reasonably suggest a potential malfunction or product packaging and/or labeling issue has occurred.Based on the incident description and the subsequent investigation, no further information was provided to gore, we are unable to determine the cause of this incident and assign a root cause.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22736167
Report Number3013164176-2025-02636
Device Sequence Number13087891
Product Code MIH
UDI-Device Identifier00733132618613
UDI-Public(01)00733132618613(17)271106
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC121000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexMale
Patient Weight65 KG